# SDR DALA1021080964

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 54,272 hours, 40,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHT AT 4CD TO BE INOPERATIVE. MX RE-TERMINATED THE WIRES.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
